MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY

PLEXUS MANUFACTURING SDN. BHD VERIFY
Model Number 3531
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Collision (1429)
Health Effect - Clinical Codes Pain (1994); Therapeutic Effects, Unexpected (2099)
Date of Event 03/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: 3889-28, lot# va1d15l, product type: lead.Product id: 357664, lot# n675233, product type: screening device.
 
Event or Problem Description
Information was received from a consumer regarding a patient with an external neurostimulator (ens) for trial stimulation who reported that the patient had a change in sensation and leg pain after being in a car accident during their basic evaluation.The caller indicated that the patient was rear-ended by another vehicle and had their ens turned off while in the emergency room, but then turned it back on after discharge from the er.When the patient arrived at the hospital for their stage two procedure their healthcare provider (hcp) tested the trial lead and found that "amplitude levels" were higher than when the initial lead was placed.The hcp then confirmed that the lead had migrated deeper, the hcp removed the previous trial lead and placed the stage two lead with the implantable neurostimulator (ins).The lead issue was noted as resolved at the time of this report and a manufacturer representative (rep) noted that the stage two lead/system provided bellows and toe response on all electrodes.There were no further complication reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6507122
Report Number3004593495-2017-00247
Device Sequence Number16476545
Product Code EZW
UDI-Device Identifier00643169567764
UDI-Public00643169567764
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2017
Supplement Date Received by Manufacturer03/25/2017
Initial Report FDA Received Date04/20/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR